Volume 15, Issue supplement 3, October 2008, Pages 124 - 136
Approximation of Solitons in the Discrete NLS Equation
Jesus Cuevas, Guillaume James, Panayotis G. Kevrekidis, Boris A. Malomed, Bernardo Sanchez-Rey
Available Online 1 October 2008.
- https://doi.org/10.2991/jnmp.2008.15.s3.13How to use a DOI?
- We study four different approximations for finding the profile of discrete solitons in the one- dimensional Discrete Nonlinear Schrödinger (DNLS) Equation. Three of them are discrete approximations (namely, a variational approach, an approximation to homoclinic orbits and a Green-function approach), and the other one is a quasi-continuum approximation. All the results are compared with numerical computations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Jesus Cuevas AU - Guillaume James AU - Panayotis G. Kevrekidis AU - Boris A. Malomed AU - Bernardo Sanchez-Rey PY - 2008 DA - 2008/10 TI - Approximation of Solitons in the Discrete NLS Equation JO - Journal of Nonlinear Mathematical Physics SP - 124 EP - 136 VL - 15 IS - supplement 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.s3.13 DO - https://doi.org/10.2991/jnmp.2008.15.s3.13 ID - Cuevas2008 ER -